# SDR SWAA2021081191719

- Difficulty date: July 6, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 66,572 hours, 39,411 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 727-727a S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 27L KEEL BEAM LOCATED BTW BSTA 727 TO BSTA 727A AT AFT CARGO COMPARTMENT ; 2021-311663 / [01] TOOLL USED RADIUS GAUGE P/N: 2204A3 S/N: AE-408651 DUE DATE:02-FEB-22 DIGITAL CALIPER P/N:700-113-10 S/N:0023244 DUE DATE:28-SEP-22; [02] TOOL USED PN: NORTEC500D; SN: N500X12101V022235; DUE DATE: 03 JUN 21.; [03] TOOL USED PN: NORTEC500D; SN: N500X12101V022235; DUE DATE: 03 JUN 22.; [04] TOOL USED: P/N: NORTEC 600D; S/N: 210138003; DUE DATE: 05-MAR-22; [05] TOOLS USED: TEMPERATURE CONTROLLER P/N:P3015GOES00000; S/N:112031023; DUE DATE: 22-JAN-22; TEMPERATURE CONTROLLER P/N:P3015GOES00000; S/N:112820025; DUE DATE: 22-JAN-22;; [06] TOOL USED: DIGITAL CALIPER P/N: 500-197-30; S/N: B20189521; DUE DATE: 22-NOV-21.; [07] PERFORMED PERMANENT REPAIR ON STRINGER 27L KEEL BEAM LOCATED BTW BSTA 727 TO BSTA 727A AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-60-12-2R-1 REPAIR 1 FIGURE 202. MATERIAL USED: ALUMINUM SHEET P/N 7075T0/0.125 PO: 2012-531798. HEAT TREATED TO T62. AND ALUMINUM BLOCK P/N 7150-T77511 PO: 2020-201542.; [08] PERFORMED PERMANENT REPAIR ON STRINGER 27L KEEL BEAM LOCATED BTW BSTA 727 TO BSTA 727A AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-60-12-2R-1 REPAIR 1 FIGURE 202. MATERIAL USED: ALUMINUM SHEET P/N 7075T0/0.125 PO: 2012-531798. HEAT TREATED TO T62. AND ALUMINUM BLOCK P/N 7150-T77511 PO: 2020-201542. RII ITEM
